# SDR AALA201704039007

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 51,089 hours, 19,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT ROWS 23L MISSING.  INSTALLED THE LENS.
